# SDR IPXA11168202

- Difficulty date: July 7, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA-Y450 BETWEEN FR 79 AND 80.  REMOVED DAMAGED SEAT TRACK,4EA SUPPORT BRACKETS.  PROCURED 2 EA SEAT TRACK SPLICES AND 1EA SEAT TRACK SECTION.  PREPPED R & R PARTS AND INSTALLED REPAIR AT STA Y1137.1 BETWEEN FR 79 AND 80 REF SRM 53-10-16, PB4, FIG 201, REV 20.
